# SDR QXEA2012040100264

- Difficulty date: April 1, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 12,826 hours, 13,682 cycles
- Engine: Pwc PW150A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11524002
- Part serial: 021C0226
- Condition: Failed
- Location: Apu
- Part time: 1,523 hours, 1,555 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU STARTER GENERATOR FAILED AFTER APU START, RESULTING IN WHITE SMOKE.   REPLACED THE STARTER GENERATOR IAW AMM 24-33-01-000-801.  RETURNED TO SERVICE.
